MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; TUBING, NONINVASIVE

CARDINAL HEALTH, INC. ARGYLE; TUBING, NONINVASIVE
Model Number 8888301515
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Missing blue connector.

Brand Name
ARGYLE
Common Device Name
TUBING, NONINVASIVE
Manufacturer (Section D)
CARDINAL HEALTH, INC.
15 hampshire street building 5
mansfield MA 02048
MDR Report Key10413154
Report Number10413154
Device Sequence Number14340586
Product Code GAZ
UDI-Device Identifier10884527019601
UDI-Public(01)10884527019601
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
Report Date (Section F) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8888301515
Device Catalogue Number8888301515
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/05/2020